Hokkaido Mathematical Journal

Module correspondence in finite groups

Tetsuro OKUYAMA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 3 (1981), 299-318.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758078

Digital Object Identifier
doi:10.14492/hokmj/1381758078

Mathematical Reviews number (MathSciNet)
MR634165

Zentralblatt MATH identifier
0488.20013

Citation

OKUYAMA, Tetsuro. Module correspondence in finite groups. Hokkaido Math. J. 10 (1981), no. 3, 299--318. doi:10.14492/hokmj/1381758078. https://projecteuclid.org/euclid.hokmj/1381758078


Export citation